# SDR HALA2019101400411

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 29,371 hours, 68,970 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Condition: Cracked
- Location: Slat Actuator
- Part time: 4,162 hours, 9,306 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN THE SLATS EXTEND: THE AIRCRAFT TURNS TO THE LEFT.  THAT'S ALSO VERIFIED WITH THE FLIGHT CONTROLS TURNING LEFT. NOTE: THE RIGHT WING COME UP.   FOUND RH INBD SLAT ACTUATOR ROD END CRACKED. REMOVED AND REPLACED ACTUATOR PER AMM 27-82-04-400-802.
